# SDR AWXA9800164

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 23L STA 344-360 IN E AND E COMPARTMENT HAD SEVERE CORROSION.  REMOVED AND REPLACED STR PER SRM 53-10-03 FIG 1.
